# SDR Z6WR20130619003

- Difficulty date: June 19, 2013
- Submitted: June 19, 2013
- Operation: General aviation
- Filed by: Spirit Aerosystems Inc, repair station Z6WR336Y
- Aircraft: N33203
- Make and model: Boeing 737824
- Aircraft serial: 30613
- Aircraft time: 49,415 hours, 16,625 cycles
- Engine: Cfmint CFM567B26US
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Panel
- Part number: 315A2502101
- Condition: Debonded
- Location: Thrust Reverser
- Part time: 49,415 hours, 16,625 cycles
- Component: Thrust Reverser, Boeing
- Component part number: 315A2295593
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VISUAL INSPECTION REVEALS DEBONDING ALONG LOWER AFT SECTION OF THE 315A2502-101.  ACOUSTIC BOND PANEL ASSEMBLY, 315A2502-101.  ACOUSTIC BOND PANEL OML HAS A LARGE NDT VERIFIED PLY TO CORE DISBOND.  AREA IS APPROX 35.5" X 15.25" AND IS INTERMITTENT TOWARD THE FWD SECTION.  AFT EOP DISPLAYS PLY SEPARATIONS.  SUSPECT IMPROPER PERF SKIN PREPARATION DURING ORIGINAL BUILD.
